MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-33
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.The reported dislodged stent was able to be confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during preparation of the 3.5 x 33 mm xience alpine stent delivery system, the stylet was removed, with the stent remaining on the stylet.It was not noted at first and device preparation continued.It was then noted that the stent was not on the delivery catheter and was found on the stylet.There was no patient involvement and no clinically significant delay.A second same size xience alpine was used without issue.There was no reported difficulty removing the device from the dispenser hoop and no difficulty removing the sheath or stylet.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6115024
Report Number2024168-2016-08128
Device Sequence Number10864524
Product Code NIQ
UDI-Device Identifier08717648199561
UDI-Public(01)08717648199561(17)181001(10)5092241
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Catalogue Number1125350-33
Device Lot Number5092241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2016
Initial Report FDA Received Date11/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1